# SDR 98ZZZX3953

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N305SF
- Make and model: Doug DC3
- Aircraft serial: 6208
- Engine: Pwa R183092
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Failed
- Location: Nr 2 Eng Nr 1cyl
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 1 CYLINDER ON NR 2 ENGINE FAILED.  SHUT DOWN NR 2 ENGINE AND FEATHERED.  RETURNED TO ANCHORAGE.
